# SDR R61A2022062500410

- Difficulty date: June 4, 2022
- Submitted: June 25, 2022
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 36,349 hours, 28,064 cycles
- System (JASC): 5711 · Wing Spar
- Part: Wing
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ACFT IN HEAVY CHECK MAINTENANCE FOUND A CRACK ON LH WING LOWER SKIN AT SPAR 2 BETWEEN RIB 15-16. COMPLIED WITH ETD2022-170-020076.
